Alert archive / Wyoming / Tornado Warnings in 2008
Tornado Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 22, 2008, 3:27 PM MDT for Laramie County, Wyoming. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 3:27 PM MDT (21:27 UTC)
- Expired
- May 22, 2008, 4:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 13 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:30 PM MDT | FUNNEL CLOUD | 3 S Cheyenne, WY | POSSIBLE FUNNEL |
| May 22, 3:30 PM MDT | HAIL 0.5 | 5 S Cheyenne, WY | |
| May 22, 3:52 PM MDT | HAIL 1 | 4 N Cheyenne, WY | SOME PENNY SIZED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
| May 22, 11:25 AM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 222127 TORCYS WYC021-222200- /O.NEW.KCYS.TO.W.0012.080522T2127Z-080522T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 327 PM MDT THU MAY 22 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... WESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... THIS INCLUDES THE CITY OF CHEYENNE... * UNTIL 400 PM MDT * AT 325 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 10 MILES SOUTHEAST OF CHEYENNE...MOVING NORTHWEST AT 53 MPH. * THE TORNADO WILL BE NEAR... CHEYENNE BY 335 PM... WARREN AF BASE AND NORTH CHEYENNE BY 340 PM... WHITAKER BY 355 PM... MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4136 10519 4148 10477 4100 10458 4099 10479 TIME...MOT...LOC 2127Z 153DEG 46KT 4104 10473 $$
2 follow-up statements
000
WWUS55 KCYS 222134
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT THU MAY 22 2008
WYC021-222200-
/O.CON.KCYS.TO.W.0012.000000T0000Z-080522T2200Z/
LARAMIE WY-
332 PM MDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR WESTERN
LARAMIE COUNTY...
AT 329 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR SOUTH GREELEY HIGHWAY...OR 3 MILES SOUTH OF
CHEYENNE...MOVING NORTHWEST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO I-80 MM
370...FOX FARM-COLLEGE...WARREN AF BASE...NORTH CHEYENNE...HWY 85 AT
LODGEPOLE CREEK...I-25 MM 21 AND WHITAKER
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4103 10483 4104 10484 4136 10519 4148 10477
4118 10465 4107 10460 4103 10461 4099 10479
TIME...MOT...LOC 2132Z 153DEG 46KT 4110 10477
$$000
WWUS55 KCYS 222200
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT THU MAY 22 2008
WYC021-222205-
/O.EXP.KCYS.TO.W.0012.000000T0000Z-080522T2200Z/
LARAMIE WY-
400 PM MDT THU MAY 22 2008
...THE TORNADO WARNING FOR WESTERN LARAMIE COUNTY WILL EXPIRE AT 400
PM MDT...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING WILL CONTINUE
ACROSS SOUTHEAST WYOMING...INCLUDING THE CITY OF CHEYENNE THROUGH 5
PM MDT. THE NATIONAL WEATHER SERVICE HAS NOT RECEIVED ANY ADDITIONAL
REPORTS OF FUNNEL CLOUDS NOR UNCONFIRMED TORNADOES IN THE PAST 20
MINUTES. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY EVENING FOR
CENTRAL NEBRASKA AND SOUTHEAST WYOMING.
LAT...LON 4103 10483 4104 10484 4136 10519 4148 10477
4118 10465 4107 10460 4103 10461 4099 10479
TIME...MOT...LOC 2155Z 153DEG 46KT 4136 10495
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 22, 12:57 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 22, 12:57 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1257 PM MDT THU MAY 22 2008
.UPDATE...ALLOWED DENSE FOG ADVISORY FROM KLAR TO KIMBALL TO
EXPIRE AT 18Z. CONDITIONS ARE ONLY VERY SLOWLY IMPROVING...BUT
EXPECT MORE IMPROVEMENT SHORTLY AS SHOWERS AND TSTMS KEEP
ADVECTING NWWD INTO CWA FROM CO. HAVE ALSO DECIDED TO ISSUE A
FLASH FLOOD WATCH UNTIL 06Z OVER AREAS THAT HAD HEAVY RAIN LAST
NIGHT...BASICALLY FROM KLAR-KDGW-KEAN. JLH
&&
.AVIATION...WIDESPREAD IFR CEILINGS AND AREAS OF LOWER VSBYS THIS
MORNING OVER ENTIRE CWA WITH A VERITABLE PLETHORA OF OBSERVED
WEATHER. A SLOW LIFTING INTO MVFR CATEGORY AND AREAS OF VFR
CEILINGS WEST OF LARAMIE RANGE WILL NOT OCCUR UNTIL MID AFTERNOON.
JLH
PREV DISCUSSION... /ISSUED 335 AM MDT THU MAY 22 2008/
SHORT TERM...THROUGH FRIDAY NIGHT...THE GIANT UPPER LOW MEANDERING
THROUGH THE WESTERN CONUS WILL BE THE ONE MAJOR INFLUENCE THIS
SHORT TERM. THE PROMINENT SURFACE LOW AT THE MOMENT IS RESOLVED TO
BE ACROSS EASTERN COLORADO AT THIS TIME...AND IT IS ON TRACK TO
DEEPEN TODAY. THIS WILL INCREASE GRADIENTS AND WARRANT THE
RECENTLY-EXTENDED WIND ADVISORY THROUGH THE AFTERNOON IN THE
PANHANDLE. THE EASTERLY WINDS HAVE ALREADY TRANSPORTED COPIOUS
MOISTURE INTO THE FORECAST AREA AND MORE OF THE SAME IS IN STORE.
LOW CLOUDS AND POCKETS OF DENSE FOG HAVE OVERSPREAD THE REGION THIS
MORNING...AND THIS WILL BE HARD TO ERODE WITH SUCH INTENSE MOISTURE
FLUX INTO WYOMING/NEB. TEMPS HAD TO BE LOWERED TO ACCOUNT FOR HEIGHT
FALLS AND THE CLOUDS...SO 50S AND 60S WILL BE THE LIMIT. INSTABILITY
WILL SUFFER FROM THIS COOLER FORECAST...SO WILL NOT MENTION SEVERE
DESPITE BEING IN A SLIGHT RISK AREA PER SPC. HOWEVER...ANY
ADDITIONAL WARMING WILL THROW THAT REASONING OUT THE WINDOW.
REGARDLESS...HEAVY RAIN WILL STILL BE A THREAT TODAY MAINLY
ALONG AND JUST EAST OF THE LARAMIE RANGE WHERE ALL AVAILABLE MODELS
INDICATE AT LEAST A HALF INCH OF RAIN...WITH POCKETS OF 2 INCHES.
AND THAT IS JUST THE AFTERNOON BATCH OF PRECIP WHICH DOES NOT COUNT
THE EARLY MORNING HEAVY RAIN THAT IS ONGOING AS OF THIS AFD ISSUANCE
TIME. OBVIOUSLY...THIS AREA WILL NEED TO BE MONITORED FOR
FLOOD/FLASH FLOOD PRODUCTS. THE SURFACE LOW WILL FILL TONIGHT...AND
WINDS WILL DIE DOWN...BUT SHOWERS WILL LINGER OVERNIGHT IN THE
REMAINING UPSLOPE FLOW AND RANDOM UPPER DISTURBANCES RIDING ALONG
THE EDGE OF THE LOW. FRIDAY WILL SEE MORE OF THE SAME WITH THE LOW
NOT MOVING MUCH AT ALL...BUT WITH QUITE A BIT LESS MOISTURE THAT
DAY. ALSO...FRIDAY SHOULD BE SEVERAL DEGREES WARMER WHICH COULD
VERY WELL PROVIDE THE BOOST NEEDED FOR SEVERE STORMS THAT AFTERNOON
IN THE FAR EASTERN ZONES.
LONG TERM...SAT THRU WED...STILL LOOKS LIKE A SIG PIECE OF ENERGY
WILL HAVE MOVED NNE THRU THE AREA FRI NIGHT INTO EARLY SAT MRNG.
HOWEVER WILL STILL HAVE THE UPPER JET OVER THE AREA FOR SOME MAINLY
AFTN PCPN CHCS. SUN MAY END UP BEING THE DRIEST DAY AS HGTS BUILD
OVER THE AREA...RESULTING IN A DRIER SW FLOW. STILL CANNOT RULE OUT
AFTN/EVENG TSTMS THO. SUN NIGHT INTO MON A WEAK SFC SURGE COMES
DOWN FROM THE N...BRINGING ANOTHER PROLONGED PERIOD OF UPSLOPE FLOW
AND PERHAPS ENHANCED TSTM CHCS. GFS CONTS THIS IDEA FOR MON AFTN
INTO WED. TEMPS SHOULD BE A LITTLE COOLER MON AND TUE...AND THEN
WARMER INTO WED...BUT STILL IN THE NEAR NORMAL RANGE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
WYZ066-WYZ067.
FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 6 PM THURSDAY FOR NEZ001-NEZ002-NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...WFOCYS
LONG TERM....WFOCYSHazardous weather outlook, May 22, 10:50 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1050 AM MDT THU MAY 22 2008 NEZ019>021-055-231200- SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS AFTERNOON FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND CONTINUE TONIGHT. A FEW OF THE STORMS LATE THIS AFTERNOON AND IN THE EVENING WILL LIKELY HAVE UP TO QUARTER SIZED HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY. SUNDAY WILL LIKELY HAVE THE FEWEST NUMBER OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-063-231200- SOUTHWEST CARBON-SNOWY RANGE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM TODAY...WHILE A FLOOD WATCH REMAINS IN EFFECT FOR THE CENTRAL AND SOUTHERN PARTS OF THE COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT HEAVY RAINS FROM ADDITIONAL SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD CAUSE SOME RIVERS AND STREAMS ALREADY SWOLLEN WITH SNOWMELT RUNOFF TO FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-WYZ060-068-231200- SIOUX-DAWES-BOX BUTTE-NIOBRARA-GOSHEN- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA MAINLY THIS AFTERNOON INTO THIS EVENING. AS SKIES ARE EXPECTED TO BE MOSTLY CLOUDY ALL DAY...THERE WILL NOT BE MUCH SURFACE HEATING...AND SO THE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. BRIEF HEAVY RAIN WILL OCCUR WITH SOME OF THE STORMS HOWEVER. IN THE NEBRASKA PANHANDLE...THERE IS ALSO A WIND ADVISORY IN EFFECT THROUGH 6 PM FOR EAST WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY. SUNDAY WILL LIKELY BRING THE FEWEST NUMBER OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-062-064-065-067-231200- CONVERSE-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ACROSS THE AREA. THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS WITH THE MAIN HAZARD BEING AREAS OF HEAVY RAIN CAUSING SOME LOCALIZED STREAM FLOODING. THIS WILL BE ESPECIALLY TRUE OVER THE NORTHERN LARAMIE RANGE...AS WELL AS PARTS OF CONVERSE AND PLATTE COUNTIES THAT RECEIVED HEAVY RAIN WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY INTO THE MIDDLE OF NEXT WEEK. SUNDAY MAY SEE THE FEWEST NUMBER OF STORMS...BUT MORE STORMS ARE POSSIBLE ESPECIALLY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ054-WYZ066-069-070-231200- KIMBALL-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH NOON. VISIBILITIES WILL BE NEAR ZERO AT TIMES. THERE WILL ALSO BE SOME LIGHT RAIN SHOWERS AND EVEN A FEW WEAK THUNDERSTORMS THIS MORNING WITH SHOWERS AND THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING. SOME STRONGER STORMS WITH HEAVY RAIN AND SMALL HAIL ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. SUNDAY WILL BRING THE FEWEST NUMBER OF STORMS... BUT MORE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING IN LARAMIE COUNTY WYOMING AND KIMBALL COUNTY NEBRASKA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 22, 2:11 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
211 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO 2 S BUFORD 41.08N 105.30W
05/22/2008 ALBANY WY PUBLIC
ROOF DAMAGE TO HOME.
&&
HAHNLocal storm report, May 22, 2:19 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 W PINE BLUFFS 41.18N 104.16W
05/22/2008 M0.88 INCH LARAMIE WY CO-OP OBSERVER
&&
BCHAPMANLocal storm report, May 22, 2:33 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
233 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO LARAMIE 41.31N 105.58W
05/22/2008 ALBANY WY LAW ENFORCEMENT
A TORNADO MOVED THROUGH EASTERN AND NORHTERN PARTS OF
LARAMIE BETWEEN 130 PM AND 145 PM. DAMAGE OCCURRED AT THE
WALMART...HIGH SCHOOL...JUNIOR HIGH SCHOOL AND HOUSES
NEARBY WALMART.
&&
BCHAPMANLocal storm report, May 22, 2:45 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST BUFORD 41.11N 105.30W
05/22/2008 M75 MPH ALBANY WY CO-OP OBSERVER
&&
BCHAPMANLocal storm report, May 22, 3:05 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD 10 W LARAMIE 41.31N 105.78W
05/22/2008 ALBANY WY INSURANCE CO
REPORTED BY WYOMING HIGHWAY PATROL.
&&
BCHAPMANLocal storm report, May 22, 3:15 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 4 SW BUFORD 41.07N 105.35W
05/22/2008 ALBANY WY PUBLIC
VISIBLE DIRT BLOWN AROUND AND VORTEX TOUCHDOWN OVER OPEN
COUNTRY. NO DAMAGE REPORTED.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 50 min |
| May 21, 6:20 PM MDT | Areal Flood Advisory | CYS | Albany, Converse | 96 min |
| May 21, 7:02 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| May 21, 8:28 PM MDT | Areal Flood Advisory | CYS | Platte | 90 min |
| May 22, 7:58 AM MDT | Dense Fog Advisory | CYS | 2 hr | |
| May 22, 9:15 AM MDT | Areal Flood Advisory | CYS | Platte | 4 hr |
| May 22, 10:18 AM MDT | Dense Fog Advisory | CYS | 102 min | |
| May 22, 12:31 PM MDT | Flash Flood Watch | CYS | Weston | 11 hr |
| May 22, 12:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 47 min |
| May 22, 1:14 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 1:44 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 2:07 PM MDT | Tornado Warning | CYS | Albany | 23 min |
| May 22, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 31 min |
| May 22, 2:15 PM MDT | Tornado Warning | CYS | Albany, Carbon | 30 min |
| May 22, 2:26 PM MDT | Flash Flood Warning | CYS | Albany | 4 hr |
| May 22, 2:29 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 3:11 PM MDT | Tornado Warning | CYS | Albany, Laramie | 34 min |
| May 22, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| May 22, 5:00 PM MDT | Areal Flood Advisory | CYS | Laramie | 2 hr |
| May 22, 5:15 PM MDT | Flash Flood Warning | CYS | Platte | 6 hr |
| May 22, 5:16 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 44 min |
| May 22, 5:32 PM MDT | Flash Flood Warning | CYS | Platte | 66 min |
Nearby
Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.